MathSciNet Relay Station
MathSciNet bibliographic data
MR1834638 (2002d:60002) 60B12 (46B42 46E30)
Matsak, Ī. K.; Plīchko, A. M. Limit theorems for random elements in ideals of ordered bounded elements of functional Banach lattices. (Ukrainian) Ukraïn. Mat. Zh. 53 (2001), no. 1, 41--49; translation in Ukrainian Math. J. 53 (2001), no. 1, 48–58
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement